# SDR NACA2024082400002

- Difficulty date: August 24, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,183 hours, 18,343 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Failed
- Location: Rt Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF COULD NOT TRANSMIT. DEFERRAL IAW MEL 23-11-01-02-08 CAT C.  REMOVED AND REPLACED RH HF COUPLER PER AMM 23-11-01 OPS CHECK GOOD.
